New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

redspot321
Regular Member


Date Joined Jan 2006
Total Posts : 303
   Posted 5/9/2008 10:08 AM (GMT -7)   
I have a good case of thrush. I have the swish and spit meds from my GI but I was wondering if this stuff can also ne in my entire GI tract? Is there a systemic medication I should look into?

AlwaysRosie
Veteran Member


Date Joined Jan 2005
Total Posts : 8616
   Posted 5/9/2008 10:15 AM (GMT -7)   
Hi Redspot . . . I've used the Nystaton (sp?) which was a swish/swallow or swish/spit . . . depending on the docs orders.

Yes, you can have yeast overgrowth in your gut. That's why so many Crohn's patients take probiotics or eat yogurt (and other cultured products like keefer). The live cultures in those products keep yeast from overtaking your gut.

I hope your meds work fast for you.

Blessings!

In His Grip

AlwaysRosie           "We can't control the waves, but we can learn how to surf!!"

Psalms 139

Co-Moderator - Lupus Forum

UCTD, Inflammatory Arthritis, Diverticulosis, (recent dx - Sjogrens, Crohn’s 4/08)

Clickable Links:  Lupus Resources    Lupous.Org   Lupus Criteria (4 of 11)   Lupus Chapter Locator


redspot321
Regular Member


Date Joined Jan 2006
Total Posts : 303
   Posted 5/9/2008 10:40 AM (GMT -7)   
Thanks! I got my yogurt maker in today. Ive been eating the SCD yougart for 2 weeks now...its good!!!

dunny2
Veteran Member


Date Joined Jan 2007
Total Posts : 3200
   Posted 5/9/2008 10:51 AM (GMT -7)   
Rj, if you are on Nystatin medicine, you can swish & swallow. Another good med for oral & systemic thrush is diflucan.
Worth a try if things don't clear up...
Vicky

Too many years with CD
Two bowel resections, several obstructions.
Fibromyalgia and recently diagnosed with pancreatitis

Laughter is the brush that sweeps the cobwebs from our hearts


Randi
Regular Member


Date Joined Feb 2004
Total Posts : 72
   Posted 5/12/2008 9:14 PM (GMT -7)   
So sorry to hear you have to deal with this, this was the worse part of taking the antibiotics for me, just made everything taste horrible as if having crohns issues wasn't bad enough. I started taking Acidophilus twice daily which really helped along with that swish stuff. I feel like the probiotic worked better though.


http://health.yahoo.com/nutrition-supplements/acidophilus/healthwise--d03644a1.html
Randi: is dandi!

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 2:57 AM (GMT -7)
There are a total of 2,735,216 posts in 301,284 threads.
View Active Threads


Who's Online
This forum has 151388 registered members. Please welcome our newest member, ebinease.
185 Guest(s), 1 Registered Member(s) are currently online.  Details
NiceCupOfTea


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer